Journal article icon

Journal article

How anisotropy beats fractality in two-dimensional on-lattice diffusion-limited-aggregation growth

Abstract:

We study the fractal structure of Diffusion-Limited Aggregation (DLA) clusters on the square lattice by extensive numerical simulations (with clusters having up to 108 particles). We observe that DLA clusters undergo strongly anisotropic growth, with the maximal growth rate along the axes. The naive scaling limit of a DLA cluster by its diameter is thus deterministic and onedimensional. At the same time, on all scales from the particle size to the size of the entire cluster it has non-trivial...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1103/PhysRevE.96.042159

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Oxford college:
St Anne's College
Role:
Author
More from this funder
Funding agency for:
Belyaev, D
Grant:
EP/M002896/1
Publisher:
American Physical Society Publisher's website
Journal:
Physical Review E Journal website
Volume:
96
Issue:
4
Article number:
042159
Publication date:
2017-10-30
Acceptance date:
2017-10-18
DOI:
EISSN:
2470-0053
ISSN:
2470-0045
Source identifiers:
738890
Keywords:
Pubs id:
pubs:738890
UUID:
uuid:d08ea221-8818-48c8-81fc-c01e60c1f1ae
Local pid:
pubs:738890
Deposit date:
2017-10-27

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP